# SDR UIEA2018121702863

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,487 hours, 21,142 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Ac System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY AGRESSIVE BAD MUSTY SMELL COMING FROM AC SYSTEM. C/W FIM 21-00-21 NO ODOR PRESENT FROM A/C SYSTEM. OPS NORMAL.
